Listen for Patients Reporting Eye Problems With Diuretics

Health Canada is warning about the risk of eye disorders with certain diuretics (chlorthalidone, etc).

Current labelling already cautions about sudden nearsightedness (acute myopia) and acute angle-closure glaucoma with some diuretics...such as hydrochlorothiazide.

Now the warning will include choroidal effusion, or fluid accumulation in the eye. It will also expand to more sulfonamide diuretics...acetazolamide, chlorthalidone, indapamide, and metolazone.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get quote